# SDR MZZA9953

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DH
- Make and model: Boeing 727277
- Aircraft serial: 22641
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: BACP30J4
- Condition: Stuck
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, STUCK BEARING WAS FOUND ON LEFT WING SPOILER CONTROL PULLEY BEARING AT INBOARD END OF NR 4 SPOILER.  THE DAMAGED SPOILER CONTROL PULLEY P/N BACP30J4, WAS REMOVED AND REPLACED PER B727 MM 27-61-41.  (M)
